# SDR CALA2022091402355

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A300*
- Aircraft serial: 1545
- Aircraft time: 60,344 hours, 26,362 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Beam
- Part number: D5347218520200
- Condition: Corroded
- Location: Fr68/70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6187) AFT CABIN, FR68/FR70, Y-464.8 BEAM CORRODED. DO T 88-043 CORROSION AT BEAM - LONGITUDINAL AND FOUND OUT OF LIMITS I.A.W S WORK ACCOMPLISHED AT ST ENGINEERING OF MOBILE AT BFM ON NR#: 373 RM 51-74-11, REMOVED AND REPLACED BEAM LONGLONGITUDINAL AT AFT C 09 ABIN FR68/FR70, Y-464.8 I.A.W SRM 51-47-11, APPLIED SURFACE PROT ECTION I.A.W SRM 51-21-11 AND SRM 51-75-12 WORK ACCOMPLISHED AT
